Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Finding hard to remember words on talking. Is it due to age or reaction of diclofenac?

I have in the last two weeks found it hard to remember simple words when I am talking. This is starting to bother me. I am 56, so can it be aging or drug related? I have recently started to take diclofenac for severe arthritis in my lower spine . I am also on cymbalta and lithium, as well as a stomach pill because of the diclofenac. thanks
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Oct 2012 may be early onset dementia or depressive symptoms although it will be counted upon how you feel these days..sad or normal..I don't know why you are taking lithium..may you have bipolar disorder or it may an add-on for duloxetine to treat resistant please consult your psychiatrist and a detailed mental status examination should be conducted..also a brain-imaging should be done..diclofenac is nothing to do with forgetting..have a good health after a proper consultation..
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor